MathSciNet Relay Station
MathSciNet bibliographic data
MR338416 32A10 (32A25)
Vladimirov, V. S.; Drožžinov, Ju. N. Holomorphic functions in a polydisc with nonnegative imaginary part. (Russian) Mat. Zametki 15 (1974), 55–61.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement